Tags

Type your tag names separated by a space and hit enter

[Spontaneous spinal epidural hemorrhage caused by anticoagulants].
Wien Med Wochenschr. 1972 May 06; 122(19):275-6.WM

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article

Language

ger

PubMed ID

5048581

Citation

Fischbach, R, and W A. Kollar. "[Spontaneous Spinal Epidural Hemorrhage Caused By Anticoagulants]." Wiener Medizinische Wochenschrift (1946), vol. 122, no. 19, 1972, pp. 275-6.
Fischbach R, Kollar WA. [Spontaneous spinal epidural hemorrhage caused by anticoagulants]. Wien Med Wochenschr. 1972;122(19):275-6.
Fischbach, R., & Kollar, W. A. (1972). [Spontaneous spinal epidural hemorrhage caused by anticoagulants]. Wiener Medizinische Wochenschrift (1946), 122(19), 275-6.
Fischbach R, Kollar WA. [Spontaneous Spinal Epidural Hemorrhage Caused By Anticoagulants]. Wien Med Wochenschr. 1972 May 6;122(19):275-6. PubMed PMID: 5048581.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Spontaneous spinal epidural hemorrhage caused by anticoagulants]. AU - Fischbach,R, AU - Kollar,W A, PY - 1972/5/6/pubmed PY - 1972/5/6/medline PY - 1972/5/6/entrez SP - 275 EP - 6 JF - Wiener medizinische Wochenschrift (1946) JO - Wien Med Wochenschr VL - 122 IS - 19 SN - 0043-5341 UR - https://www.unboundmedicine.com/medline/citation/5048581/[Spontaneous_spinal_epidural_hemorrhage_caused_by_anticoagulants]_ DB - PRIME DP - Unbound Medicine ER -